# SDR DHL2003742516

- Difficulty date: November 20, 2003
- Submitted: December 17, 2003
- Operation: Air carrier
- Aircraft: N742DH
- Make and model: Boeing 727225
- Aircraft serial: 21290
- Aircraft time: 57,477 hours, 36,433 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK,  FUSELAGE EXTERNAL SKIN BS 630 STR 23R WITH A DENT.  CUT DAMAGE AREA DIM 1 X 1 .125 X .75 INCH IAW B-727 SRM 53-30-3.  FABRICATED DOUBLER REPAIR DIM 11.5625 X 8.5 INCH USING 2024 T3 .080 PO 90013 IAW B-727 SRM 53-30-3 FIG 1.  ALODINED AND PRIMED IAW B-727 51-10-2.  INSTALLED DOUBLER REPAIR AT FUSELAGE EXTERNAL SKIN BS 630 STR 23R IAW B-727 SRM 53-30-3 FIG 1.
